# SDR I2W2007F00000

- Difficulty date: February 28, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N197BH
- Make and model: Snias AS350B2
- Aircraft serial: 2666
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Condition: Deployed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DOING A PHOTO CHARTER, THE PILOT PRESSED THE ARM PUSHBUTTON TO ARM THE FLOAT SYSTEM AND THE FLOATS DEPLOYED.  THE PILOT RETURNED TO THE HELIPORT.  THE PILOT CLAIMS THE FLOAT FIRING PUSHBUTTON WAS IN THE REST POSITION, (NOT PUSHED IN).  UPON INSPECTION OF THE SYSTEM, THERE WERE NO DISCREPANCIES FOUND.  THE SYSTEM TESTED NORMAL, NO POWER TO THE CONNECTOR PLUGS WHEN THE ARM BUTTON IS PRESSED, ALL (4) CIRCUITS WORKING WHEN THE FIRE BUTTON IS PUSHED.  (K)
